# SDR SIMA2012047001

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,845 hours, 27,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875513
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION DURING REMOVAL OF THE FIRST CENTER AISLE FLOORBOARD (NEXT TO SEAT 1A) FOUND THE FIRST FLOOR PROXIMITY LIGHTING STRIP TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED CENTER AISLE FLOORBOARD PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
